# SDR AWXA200400494

- Difficulty date: May 4, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,273 hours, 32,353 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 6517582
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A .3125 INCH CRACK WAS FOUND IN BS 178 BULKHEAD VERTICAL BEAM WEB ON AFT SIDE RUNNING FROM BLANKET HOLE AT LBL 5.7, WL 180. MAINTENANCE CUTOUT DAMAGED SECTION OF BS 178 BULKHEAD VERTICAL BEAM WEB AT LBL 5.7, WL 180; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-13, FIG. 1.
